Please use this identifier to cite or link to this item: http://dspace.mediu.edu.my:8181/xmlui/handle/123456789/3042
Title: Laplacian on forms and anomalies in closed hyperbolic manifolds
Issue Date: 30-May-2013
Publisher: Sociedade Brasileira de Física
Description: The global multiplicative properties of the Laplacian on j - forms and related zeta functions are analyzed. The explicit form of the multiplicative and conformal anomalies in closed oriented hyperbolic manifolds gamma<img src="http:/img/fbpe/bjp/v30n3/16eq01.gif" border="0">d are derived.
URI: http://koha.mediu.edu.my:8181/jspui/handle/123456789/3042
Other Identifiers: http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97332000000300016
http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=2000&volume=30&issue=3&spage=581
Appears in Collections:Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.